MAUDE Adverse Event Report: TORNIER S.A.S. RHS RADIAL HEAD DIA 20MM; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER S.A.S. RHS RADIAL HEAD DIA 20MM; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Model Number DTJ302
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 09/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the rhs radio head implant was implanted.The patient was fine after 3 months worth of check ups but came back with elbow pain.The x-ray showed that the head of the radio head had pop off the implant and was lateral.There was a revision surgery performed.
 
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since no x-rays were returned for evaluation or no other evidences were provided.As the plastic component of the radial head was implanted and therefore deformed (as the radial head was implanted into the metal stem 4 months ago and was explanted for revision), a dimensional and functional inspection was not possible.However, during manufacturing, functionality test and dimensional inspection were done according to specifications, especially, during the manufacturing process, a dimensional inspection and a part destructive test were performed on radial heads from the same batch with no issue to report.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If any additional information (as x-rays) is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
RHS RADIAL HEAD DIA 20MM
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15562763
Report Number3000931034-2022-00340
Device Sequence Number6501670
Product Code JDB
UDI-Device Identifier03700386927041
UDI-Public03700386927041
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K060438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDTJ302
Device Catalogue NumberDTJ302
Device Lot Number7012AU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date10/07/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale